RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pakhlova Galina Vladimirovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:133
Abstract pages:462
Full texts:122
References:54
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person53335
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. T. V. Uglov, Yu. S. Kalashnikova, A. V. Nefediev, G. V. Pakhlova, P. N. Pakhlov, “Exclusive open-charm near-threshold cross sections in a coupled-channel approach”, Pis'ma v Zh. Èksper. Teoret. Fiz., 105:1 (2017),  3–9  mathnet  elib; JETP Letters, 105:1 (2017), 1–7  isi  scopus
2010
2. G. V. Pakhlova, P. N. Pakhlov, S. I. Eidel'man, “Exotic charmonium”, UFN, 180:3 (2010),  225–248  mathnet; Phys. Usp., 53:3 (2010), 219–241  isi  scopus

2016
3. T. A-Kh. Aushev, A. E. Bondar, M. B. Voloshin, M. I. Vysotsky, D. I. Kazakov, R. V. Mizuk, V. A. Novikov, G. V. Pakhlova, P. N. Pakhlov, V. A. Rubakov, V. Yu. Rusinov, T. V. Uglov, “Mikhail Vladimirovich Danilov (on his 70th birthday)”, UFN, 186:12 (2016),  1379–1380  mathnet  elib; Phys. Usp., 59:12 (2016), 1268–1270  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019